Search the Community
Showing results for tags 'gain'.
Found 4 results
lohmeier posted a topic in Side Effects - It Turned Me into a Newt! A Newt? I Got Better.Hi, new here. I'm pretty sure my recent weight gain is due to Abilify. Mayo clinic calls it a 'more common' side effect and others say it causes weight loss. I have always been able to control my weight with diet and exercise, but no longer. It did bring me out of a deep depression, but I had just had two major surgeries with general anesthesia, so the depression may have been due to that. I'm thinking of cutting it down slowly. Anyone have major fat from Abiliy?
Which of the antipsychotics (both typical and atypical) are least likely to cause significant weight gain? I've tried Latuda and became manic, same with Saphris. I'm currently on Abilify, but the cost is too much to continue.
Remember the post I made before about finding the right antimania med that does not cause weight gain besides Geodon? Well I was on it before (abilify) and thought it caused the weight gain but I think it was my antidepressant not it. I am on abilify, lamictal, and lexapro and don't feel hungry one bit. I am so happy! I had gained-and this is the truth-70 total pounds. 65 on prozac and 5 during two weeks of risperdal. I am officially not hungry and shed my first pound! YAY! AND my mania is under control! Anyways just thought I would share that update with you all.
I have a good mood stabilizer and a good antidepressant... but my antimania (Antipsychotic to be specific) is only at 1mg (of risperdal) and I am feeling the weight gain side effect already. AND I am moderately manic. I need something that works for mania and does not cause weight gain. My psychiatrist does not want to put me on Geodon because of it's needs for EKGs. Any ideas??? If I am left with no other option I will ask if we could give the Geodon a try and schedule an EKG.